# SDR SIMA20120701007

- Difficulty date: July 1, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 24,016 hours, 21,632 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE NR 4 PROXIMITY LIGHT HAS A BROKEN WIRE.   AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 4 LIGHT IAW AMM 33-50-12.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
